MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 28MM; PROSTHESIS, HIP, SEMI-CONSTRAINED

BIOMET UK LTD. CER BIOLOXD OPTION HD 28MM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Cat# 110024465 lot# 985900 g7 dual mobility liner 46mm g.Cat# 650-1067 lot# 2900844 cer option type 1 tpr sleve.Cat# ep-200152 lot# 038300 act artic e1 hip brg 28x46mm s52 dia28.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a hip revision approximately 5 years post implantation due to a dislocation.The head and liner were replaced.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10 concomitant medical products: medical product: g7 screw 6.5mm x 40mm.Catalog no.: 010001001.Lot no.: 3559036.Medical product: g7 screw 6.5mm x 35mm.Catalog no.: 010001000.Lot no.: 3916634.Visual examination of the returned product identified metal transfer on outside diameter of ceramic head.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Review of the device history record identified no deviations or anomalies during manufacturing.Device is used for treatment.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: images 2 and 4 demonstrate superior dislocation of the femoral component with respect to the acetabular cup.Image 3 demonstrates eccentric positioning of the femoral head component within the acetabular cup.Image 1 demonstrates normal alignment of the femoral component within the acetabular cup, likely acquired in the immediate postoperative state.Dislocation is nonspecific but is usually proceeded by excessive force and could be related to trauma.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CER BIOLOXD OPTION HD 28MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15190756
Report Number3002806535-2022-00348
Device Sequence Number12154106
Product Code LZO
UDI-Device Identifier00887868271373
UDI-Public(01)00887868271373(17)261202(10)2886422
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1055
Device Lot Number2886422
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale